The link takes you to www.lupus.org which is probably where you got the info.
Statins can cause statin induced myositis but I have never heard it as a trigger for mctd. Symptoms do generally disappear in time but some people I know feel (can't prove it) that statins caused full blown myositis.
Mctd is the disease with a 1000 faces...or more. It is different in each patient in how it presents, which diseases develop, and in severity. No consistent pattern. Most patients that I know have relatively mild cases not extreme like mine.
Links on mctd and uctd:
Just remember that getting a handle on mctd or lupus or any AI disease is like trying to hold a cloud or a wave in your arms....
PS - if you have problems with these links just copy and past them directly into your browser's address bar.
MCTD (lupus, scleroderma, polymyositis). Diagnosed 2005. Kidney, liver, GI tract, dysphagia, raynauds, Barretts esophagus, quadriplegic in 2005. Recovered and now active in skiing, tai, chi, hiking, golf. Meds: prednisone 2.5mg, imuran 25mg, amlodipine, benazapril, omeprazole, potassium, folic acid, vitamins, maxide and various supplements and vitamins.
Remain optimistic and you can overcome the odds.